# SDR R61A201503230223

- Difficulty date: March 23, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 27,735 hours, 20,756 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: PE64046H5016060C
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, NR 5 HINGE MOUNT INBD BUSHING, LT ELEVATOR IS CORRODED.  MAINTENANCE R & R NR 5 HINGE MOUNT INBD BUSHING LT ELEVATOR IAW AMM 20-10-08.  PN PE64046H5-016-060C, BUSHING.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
